MDJunction - People Helping People
 
Ask a Question
03/08/2012 11:57 AM

Started SeroquelXR confused?

mem5841

I started it last week doc told me to start from 50mg them go up as needed. I went to 100 and that was to strong...for the first time in like two years I went to walmart and shopped bymyself with no anxiety. It was great...HOWEVER,first few times it let me sleep thru night escpecially on the 100mg dose...but now I am waking a few times a nite on the 50, I have tons of energy in the morning and feel great but then around 2:00 im dead tired? Useless....also i been monitoring my bloodpressure all day and heartrate seems higher then normal, but that might becuz im nervous about side effects...my heartracing started after I got out of the hosp two weeks ago, I had a colonostrphy and ecg..tube thingy that goes down your throat. they said i have GERD..so maybe thats why my heart paps, and chest hurts when I lay down at night, or if I try and take a nap. I just hope the seroquel is not making this worse. I have appt wiht pdoc next week.

Being I was in the hosp and had a million blood tests, ekg, ans so forth im pretty sure nothing is wrong wiht my heart. i know if I take antacids makes it worse maybe its the combination of meds. I am also on Lactimal...really wanting to go off that to.

Has anyone had success with Seroquelxr? Do you stop feeling tired during the day, and how long does it take?

Reply

03/08/2012 12:03 PM
Dit
Dit  
Posts: 13741
Group Leader
I'm an Advocate

I've given Seroquel to use as a sleep aid it works pretty good I do wake up once in the night but I'm able to go back to sleep. I take 25 mgs. along with other meds.

03/08/2012 12:37 PM
Joy75
Joy75  
Posts: 16598
Group Leader
I'm an Advocate

I'm sorry you are going through these symptoms you are dealing with. I don't take Seroquel, but want to give you support. If you think it could be the Seroquel, I would talk to your psychiatrist and he'll give you a straight answer. If that is true, he'd switch you to something else. I do hear that the tiredness goes away in time, but that's just what I hear on this board. Why do you want to get off Lamictal? I take it and it's an excellent mood stabilizer. I hope that you get some answers and you start to feel better.

03/08/2012 01:57 PM
mem5841

im not sure i need to go ogf th lactimal..i am going off lecapro amd im getting emotional. husband doesnt understand what i am going thru [file]

03/08/2012 02:01 PM
Joy75
Joy75  
Posts: 16598
Group Leader
I'm an Advocate

I'm sorry you are going through this and that your husband doesn't understand. We understand though and we'll be here for you. Was the Lexapro not working for you? Getting emotional is hard to deal with. I hope that it gets better for you. Hang in there.

03/08/2012 02:35 PM
mem5841

I am pretty sure the lexapro gave me more anxiety...my husband trys to be supportive but he really doesnt understand what its like to be on Social Security (I got approved in three months unheard of), and to be put on meds that just make you feel like you are not really there...I had a successful job, and had it all togther since I been diagnosed I have been on and off meds and a mess...im just so tired of it all...we talked about telling my pdoc I want to be med free but I am scared if I really am Bi-polar I will snap. I felt like I was today a little when he came home and asked if I wanted to go out to dinner and i said no cuz i just started this med a week ago and I get so tired in the afternoon, but not in the morning..he started rambling that I go out all morning then when he gets home im to tired, its hard to relate to him what it feels like to be on these meds. I know this seroqel is helping alot with my anxiety but I dont know if I can handle the fatige it brings...i hope it goes away.

03/08/2012 02:45 PM
IDoNotKnow
IDoNotKnow  
Posts: 23933
VIP Member

I am not feeling well so I didn't read all the posts so I am sorry if I repeat. I did want to respond though.

I take 400mg of Seroquel XR. For me it does not help me sleep but everyone is different. I am sure it helps to some degree. A lot of people have success with it. I do sometimes. I was up to 600mg and 800mg. After that I went to Geodon but had horrible side effects so I went back to Seroquel. For me Seroquel is the best medication I think.

I also take Lexapro, Lamictal and Neurontin. There might be more but I just forget.

I am sorry.

Good luck finding the right medications for you.


03/08/2012 03:03 PM
Joy75
Joy75  
Posts: 16598
Group Leader
I'm an Advocate

There are a couple of antidepressants that help with anxiety. Maybe you could ask your psychiatrist about those. Congratulations on getting disability. That's amazing that you got it so fast. If you were diagnosed bipolar then you more than likely have it. Medications are needed to become and stay stable. I'm sorry that you are so tired. I hope it goes away in time like it does for a lot of other people. It's really hard for people without bipolar to relate to us because they don't feel the feelings we do. I hope he tries to understand. Can you take him to a psychiatrist appointment with you?

03/08/2012 03:03 PM
mem5841

Well right now I feel so weird..like my BP is way to low but its fine...I get like this always this time of day I just feel like I need to lay down.

What would happen if I didnt tkae the Seroquel tonight? I been taking it a week and a half. 50mg...I just want to see how I feel tommorow. Im still on the lamotrigne..just might be still withdrawing from the lexapro maybe thats what is making me feel so weird not the seroqel god im confused.


03/08/2012 03:06 PM
Joy75
Joy75  
Posts: 16598
Group Leader
I'm an Advocate

I don't know what would happen if you didn't take the Seroquel. You might get withdrawals from it and I hear they are pretty bad. I know when I was on Geodon which is a lot like Seroquel, if I didn't take it I would be up and sick. It could be from the Lexapro too. I would call your doctor if this doesn't stop soon.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved